# SDR SWAA983111

- Difficulty date: December 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N71SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22358
- Engine: Pwa JT8D15
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 808931
- Condition: Bird Strike
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

INJESTED BIRD INTO NR 1 ENGINE ON TAKEOFF.  ENGINE OPERATED OK, CABIN FILLED WITH BIRD SMELL AND SMOKE.  AIRCRAFT RETURNED TO OAK.  NR 1 ENG FAN SECTION REQUIRES REPLACEMENT AND BORESCOPE REQUIRED.  FAN SECTION REPLACEMENT AND BORESCOPE COMPLIED WITH PER BOEING REF AIRWORTHNESS APPROVAL TAG FORM 8130-3,W/O NUMBER VH0506 (SUPPLIED BY GE)  (P/N 808931) (S/N BBDVAV1329) OFF, (S/N BBUAU05740) ON.
